# SDR HNAA2011081200248

- Difficulty date: August 9, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,279 hours, 74,266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING LIGHT ON IN FLIGHT.  ENTRY DOOR INDICATION W/MOD APPENDEX 5.  COMPLIED WITH.  CIRCUIT BREAKER B/4 PULLED FOR FLIGHT OPS.  PUSHED IN AFTER LANDING.
